# SDR UHLA2013032000075

- Difficulty date: March 20, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 9,603 hours, 7,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGN OVER DOOR BROKEN.  REMOVED AND REPLACED R1 EXIT SIGN LENS IAW AMM 33-50-1.
